Suivre
Elliot Paquette
Elliot Paquette
Associate Professor of Mathematics, McGill University
Adresse e-mail validée de mcgill.ca - Page d'accueil
Titre
Citée par
Citée par
Année
The maximum of the CUE field
E Paquette, O Zeitouni
International Mathematics Research Notices 2018 (16), 5028-5119, 2018
1032018
Spectral gaps of random graphs and applications
C Hoffman, M Kahle, E Paquette
International Mathematics Research Notices 2021 (11), 8353-8404, 2021
87*2021
Global fluctuations for linear statistics of β-Jacobi ensembles
I Dumitriu, E Paquette
Random Matrices: Theory and Applications 1 (04), 1250013, 2012
512012
Functional limit theorems for random regular graphs
I Dumitriu, T Johnson, S Pal, E Paquette
Probability Theory and Related Fields 156 (3), 921-975, 2013
382013
Sgd in the large: Average-case analysis, asymptotics, and stepsize criticality
C Paquette, K Lee, F Pedregosa, E Paquette
Conference on Learning Theory, 3548-3626, 2021
322021
The law of large numbers for the maximum of almost Gaussian log-correlated fields coming from random matrices
G Lambert, E Paquette
Probability Theory and Related Fields 173, 157-209, 2019
302019
The Threshold for Integer Homology in Random d-Complexes
C Hoffman, M Kahle, E Paquette
Discrete & Computational Geometry 57, 810-823, 2017
292017
Halting time is predictable for large models: A universality property and average-case analysis
C Paquette, B van Merriënboer, E Paquette, F Pedregosa
Foundations of Computational Mathematics 23 (2), 597-673, 2023
252023
The power of choice combined with preferential attachement
Y Malyshkin, E Paquette
222014
The power of 2 choices over preferential attachment
Y Malyshkin, E Paquette
arXiv preprint arXiv:1311.1091, 2013
212013
Strong approximation of Gaussian -ensemble characteristic polynomials: the edge regime and the stochastic Airy function
G Lambert, E Paquette
arXiv preprint arXiv:2009.05003, 2020
192020
Spectrum of random perturbations of Toeplitz matrices with finite symbols
A Basak, E Paquette, O Zeitouni
Transactions of the American Mathematical Society 373 (7), 4999-5023, 2020
192020
The maximum deviation of the counting process
D Holcomb, E Paquette
192018
Secular coefficients and the holomorphic multiplicative chaos
J Najnudel, E Paquette, N Simm
The Annals of Probability 51 (4), 1193-1248, 2023
182023
Homogenization of SGD in high-dimensions: Exact dynamics and generalization properties
C Paquette, E Paquette, B Adlam, J Pennington
arXiv preprint arXiv:2205.07069, 2022
182022
The Trouble with von Koch Curves Built from ngons
T Keleti, E Paquette
The American Mathematical Monthly 117 (2), 124-137, 2010
182010
Dynamics of stochastic momentum methods on large-scale, quadratic models
C Paquette, E Paquette
Advances in Neural Information Processing Systems 34, 9229-9240, 2021
162021
Regularization of non-normal matrices by Gaussian noise—the banded Toeplitz and twisted Toeplitz cases
A Basak, E Paquette, O Zeitouni
Forum of Mathematics, Sigma 7, e3, 2019
162019
Anchored expansion, speed and the Poisson–Voronoi tessellation in symmetric spaces
I Benjamini, E Paquette, J Pfeffer
The Annals of Probability 46 (4), 1917-1956, 2018
162018
The threshold for integer homology in random d-complexes
C Hoffman, M Kahle, E Paquette
arXiv preprint arXiv:1308.6232, 2013
162013
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20